Tagged: Generic Northstar MP 447
December 22, 2019 at 1:23 pm #137060MamakittyParticipant
Soo I’ve been taking generic Adderall since grade school and rarely encountered issues. Looking back, there totally were some months were I felt as though they weren’t quite the same as previous months, but I never put too much thought into it. I switched pharmacies 2 months ago for pricing reasons and immediately it all started to hit the fan. Last month I received my usual peach colored tablets, so when I noticed a slight change in my ability to mentally function I didn’t get too concerned. I recently picked up my new script for the end of December/month of January and was given a yellow MP 447, a generic I have never encountered. I was concerned, but had a million other things going on in my ADD brain so I neglected to address it. Basically oh.my.GOD how can they say all generics are the same?? No. As soon as it “kicked in” I was overcome with the worst stomach pains I’ve experienced in awhile. Vomiting and other TMI symptoms were the first indication something wasn’t right. Once I was feeling a little better I noticed this pill wasn’t even working the way it should. I was foggy, irritable, sleepy, and not experiencing any relief for my ADD symptoms. Today I took another just to see if it was in fact all caused by this new generic and I’m having the same results. I’m a work from home new mom, so I really cannot accept that I will be down a full month because of this. Has anybody else ever had similar issues with this generic or any other? Does anybody have any helpful advice concerning this situation? I apologize for any grammatical or punctuation errors, but my brain feels like complete mush. Also, rambling…sorry bout that.
December 23, 2019 at 9:42 am #137096Penny WilliamsKeymaster
THere’s a huge discussion of Adderall brand vs. generic here: https://www.additudemag.com/forums/topic/adderall-name-brand-vs-generic/. Click over and see if this specific generic is discussed.
ADDitude Community Moderator, Parenting ADHD Coach & Author, Mom to teen w/ ADHD, LDs, and autism
January 15, 2020 at 8:59 pm #138600subbusParticipant
I had North Star Light orange round u31 no issues. I just got this pill MP 447(North Star) as well. It’s same dose, so maybe they sourced them from different supplier? I thought it was a food poisoning stomach flu or virus at first. So I cut my dose in half in order to give my stomach rest. Its been about a week now and of course hindsight is 20/20. After about 2 hours I would start having issues. Second dose of day would be the same except more intense. So earlier I decided to take 3/4 my normal dose and my symptoms where amplified(compared to half dose) that have been occurring past week. My symptoms restless legs, cold feet, stomach cramps, stomach and intestinal bloating, very tense, anxious, some dread and just overall sick to my stomach. That led me to your post. Although I have no helpful advice I just thought I would share I had similar experience.
February 12, 2020 at 6:44 pm #141915CCCADDParticipant
Yes Yes and Yes! I’m so glad I found this.
I’m making an appointment to change my prescription tomorrow because I can’t go another month on this stuff!
My appointment was last week and on these yellow MP 447 pills were new to me but I tried them.
On the third day I literally felt crazy.
Like super depressed, more than I’ve ever felt in my life.
No energy to do anything. Feeling like I’m on the verge of tears at any moment.
I cried a lot yesterday. I just have an overwhelming feeling of sadness and emptiness.
Never taking this again!
I’m sticking to the peach pills!!
February 14, 2020 at 2:37 pm #142094MrObviousParticipant
I was switched to a different manufacturer with a little white pill, and it was different and felt like a sharper edge of adderall. Now I’m on Sandoz and it seems to work better, but I had to up my dose as the 10mg wasn’t working. Sandoz in my Googleing seems to be the best generic Adderall. That lines up with the thread Penny mentioned.
You must be logged in to reply to this topic. Login